# SDR CA061004002

- Difficulty date: October 28, 2005
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 8,348 hours
- Engine: Allsn 250C20B
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: M1052330115
- Condition: Separated
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD DEPARTED FROM HELICOPTER PAD AND WAS TRANSITING TO WEST COAST.  SHORTLY AFTER TAKE-OFF AND ALMOST IN CRUISE, THE PASSENGER SITTING IN THE LT CREW SEAT HEARD A NOISE.  AT THAT TIME HE NOTICED THAT THE WIND DEFLECTOR HAD BECOME SEPARATED AT THE LOWER POINT OF THE WINDOW.  THE PASSENGER MANAGED TO OPEN THE SLIDING WINDOW AND SECURE THE REMAINING PORTION OF THE DEFLECTOR IN HIS HAND.  THE PILOT AT THAT POINT ELECTED TO RETURN THE AIRCRAFT TO THE POINT OF DEPARTURE.  UPON ARRIVAL BACK AT POINT OF DEPARTURE, THE REMAINING PORTION OF THE WIND DEFLECTOR WAS REMOVED, AIRCRAFT INSPECTED FOR ANY DAMAGE CAUSED BY FOD, AND THEN RETURNED TO SERVICE. (TC NR 20061004002)
